Case report of drug induce erythroderma in diabetic patient

Erythroderma

  • Suberna Basnet Department Of Pharmacy Practice, Aditya College Of Pharmacy, Surampalem, Andhra Pradesh, India. https://orcid.org/0000-0003-3639-5000
  • Sanjana Department Of Pharmacy Practice, Aditya College Of Pharmacy, Surampalem, Andhra Pradesh, India.
  • Santoshi saladi Department Of Pharmacy Practice, Aditya College Of Pharmacy, Surampalem, Andhra Pradesh, India.
  • Yallasai Vijaya Durga Department Of Pharmacy Practice, Aditya College Of Pharmacy, Surampalem, Andhra Pradesh, India.
  • Amit Kumar Department Of Pharmacy Practice, Aditya College Of Pharmacy, Surampalem, Andhra Pradesh, India. https://orcid.org/0000-0002-1446-8435

Abstract

Erythroderma, a severe form of skin reddening, is often difficult to diagnose and is usually caused by underlying inflammatory skin conditions. In this case report, we present the management of a patient diagnosed with drug-induced erythroderma. The patient developed generalized redness and scaling 21 days after receiving an unknown injection for pain from a local pharmacy. A thorough history and clinical examination were conducted, and drug-induced erythroderma was suspected. The patient was treated with a combination of mid-potency corticosteroids, liquid paraffin, recombinant human epidermal growth factor, and oral antihistamines. The patient recovered after strict diabetic diet control and was discharged

Keywords: DRUG INDUSE, ERYTHRODERMA, DIABETIC PATIENT ERYTHODERMA, ADR DUE TO POLYPHARMACY

Downloads

Download data is not yet available.

References

1. Wei-fang Zhu, De-ren Fang, and Hong FangWorld J Emerg Med. 2021; 12(4): 299–302. World journal of emergency medicine.(Drug-induced erythroderma in patients with acquired immunodeficiency syndrome)
2. Maryam Akhyani, Zahra S Ghodsi, [...], and Hossein Dabbaghian. BMC Dermatol. 2005; 5: 5. (Erythroderma: A clinical study of 97 cases)
3. Yashika Garg, Rajeshwari Gore, [...], and Arun Kumar. Indian J Pharmacol. 2015 Nov-Dec; 47(6): 682–684.A rare case of isoniazid-induced erythroderma
4. Anjaly Mary Varghese a, Nagavishnu Kandra a, Praveen Kumar Uppala b, Yakaiah Vangoori a, Lavanya Butti c, Swapna Masapogu d, Upendrarao Uttaravalli e, Venkata Saibaba Somarouthu f, Murali Krishna Balijepalli.https://doi.org/10.1016/j.ijtb.2022.08.001
5. ATT (ANTI TUBERCULOSIS TREATMENT) INDUCED ERYTHRODERMA. VageeshwariDevuni Pharm.D. IJSDR.
6. Breath Mach SM, Drug Reactions, In: Burns T, Breathnach S, Cox N, Griffiths C, editors. Room’s Textbook of Dermatology. 8th Ed. United Kingdom: Wiley-Blackwell; 2010.pp. 46-7.
7. Tan WC, Ong CK, Lang SC, et al. Two years review of cutaneous adverse drug reactions from first line antituberculous drugs. Med J Malaysia 2007; 62(2): 143-6.
8. Bharatiya PR, Josh PB. Study of exfoliative dermatitis. Indian J Dermatol General Leprol. 1995;61:81-3.
9. Breathnach SM, Drug Reactions. In: Burns T, Breathnach S, Cox N, Griffiths C, editors. Room’s Textbook of Dermatology. 8 th Ed. United Kingdom: Wiley-Blackwell;2010.pp. 46-7.
10. Wilson DC, Jester JD, King LE Jr. Erythroderma and exfoliative dermatitis. Clin Dermatol. 1993;11(1):67-72. [11] Hold DH. Folate Losses from the skin in exfoliative dermatitis. Arch Intern Med.1969;123(1):51-7.
Published
03-03-2023
Statistics
204 Views | 133 Downloads
Citatons
How to Cite
Basnet, S., S. Sanjana, S. saladi, V. D. Yallasai, and K. Amit. “Case Report of Drug Induce Erythroderma in Diabetic Patient: Erythroderma”. World Journal of Current Medical and Pharmaceutical Research, Vol. 5, no. 2, Mar. 2023, pp. 20-21, doi:10.37022/wjcmpr.v5i2.255.
Section
Case Reports